BECKMAN COULTER, INC DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
DXC 700 AU-10E CHEMISTRY ANALYZER DXC 700 AU WITH ISE |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported obtaining high sodium (na) patient results with an ¿h¿ flag on their dxc 700 au clinical chemistry analyzer.The customer released eight patients results outside the laboratory; however, those results were amended upon repeat testing.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient demographics but only shared verbal results for two patients.
Additional Manufacturer Narrative
The customer, supported by a beckman customer technical specialist, performed troubleshooting found precipitation within tubing.The customer replaced all tubing¿s to resolve the issue.The customer performed calibration and quality control with passing results.The customer verified the analyzer returned to normal operation.Section a2, a3, a4, and a5: information not provided by customer.Beckman coulter internal identifier is (b)(4).